# SDR DXTA2018012700004

- Difficulty date: January 27, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 11,386 hours, 7,509 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 69410252
- Part serial: 27
- Condition: Damaged
- Location: Rt Mlg
- Part time: 11,386 hours, 7,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, REPAIR OF OVERSIZED DOOR ROD PIN HOLE IN RT MLG TRUNNION DATED 10/JAN/2018 AND FAA FORM 8100-9 DATED 11/JAN/2018.  WEIGHT AND BALANCE WAS NOT AFFECTED. PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER REVISION 71353.
